# SDR AALA201603049007

- Difficulty date: February 4, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 47,826 hours, 27,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361062600000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  FWD GALLEY FLOOR PANEL 221DF HAS DELAMINATION.  REPLACED FLOOR PANEL IAW SRM 53-12-00 & IRM 9701 REV G.
